Allingham Training Weekend 

Registration opens on 3/15/20
Classes on June 4 - 7, 2020

Thursday May 30th
Friday May 31st
Saturday June 1st
7:00 Registration  (new arrivals)
8:00 Orientation
7:00 AM Registration  (new arrivals)
8:00 AM Orientation 
Please read this before filling out form:

Sign up early so you will be sure to get the classes you want. CPR class is limited to 20 people and fills up fast.Those needing First Aid and/or CPR for Saw Certification will be given priority, depending on the timeliness of their registration. Trail Classes are 8 hours and limited to 16 people per class.

Please note the time and don't select more than one class in the same or overlapping time slots. 

If you are taking Initial saw Certification classes fill in the information requested for saw classes.  Saw Re-certification classes are not being held at training. If you wish to take a Re-certification Class, click here.   Evidence of current CPR and First Aid Certification, or Certification at this year's Skills College CPR and First Aid classes required for Saw Certification. Before class, you should have experience in starting a chainsaw in accordance with the instructions provided in your Owners Manual and have made some cuts paying attention to recognized safe saw practices including wearing of Personal Protective Equipment, proper secure hand placement, footing and balance.  If you have never used a chain saw, please take the intro class instead of the certification class.  

What to bring:  Work Gloves Long Pants Sturdy Boots Long sleeved shirt Compass, GPS, Mapping App Ear protection Eye protection Hard Hat (loaners available at class)

If you are signed up for the saw certification class, bring your Chain Saw, Chaps, Hard Hat, Eye Protection, and Ear Protection. You will receive an information packet about a week before the class. Review the information carefully for details about class requirements.  PPE and saws may be available on loan for the class.  Contact information will be available in the packet. 

Lunch will not be provided, you need to furnish your own.  All trail classes will be held in the field:  Bring gloves, long pants, boots & head nets.  Hard hats will be furnished for those who do not have one.

Dinner will be served at 6:00 on Friday and Saturday.  Sign up at the bottom of the form so the caterer will not run out of food. Bring your own plates and silverware.  

Join us at the campfire gathering Friday and Saturday night and meet everyone.  

If you have any questions, contact Jessica Larson at jessicalarson@fs.fed.us


Thursday & Friday  8 AM to 4:30 PM 
(8 hours each day)
New Certifications Only
7:00 Registration  

If you don't receive a confirmation letter within 5 days contact  Ed at traininghcfv@gmail.com.
Sunday June 2nd
Do you belong to any Trail Groups ?  Check all that apply.
Enjoy a free dinner and meet Forest Service Personnel,  
1 1 AM -5 PM Friday (6 hours)
 7 PM - 9 PM Friday (2 hours)
 8 AM to 2 PM  Saturday (6 hours)
 8:30 AM to 10:30 AM Friday (2 hours)
Lunch will not be provided, you need to furnish your own.
Bring your own plates and silverware to breakfast and dinner
(There will be a charge for plates and silverware).
Breakfast Served Saturday and Sunday at 6:30 AM
Dinner served Friday and Saturday at  6:00 PM
 2:30 PM  to 4:30 PM (2 hours)
 8 AM to 12 PM Friday (4 hours)
If you are taking Initial Cross Cut or Power saw Certification Classes, fill in your CPR and First Aid Certification and bring Cards to Training
                    Years Valid   Date Certified
CPR
First Aid
Please check the meals you will be attending.
 8 AM to 12 PM  Saturday (4 hours)
Thursday & Friday  8 AM to 4:30 PM 
(8 hours each day)
 1 PM - 5 PM Friday (4 hours)
 8 AM to 4:30 PM  Saturday (8 hours)
 8 AM to 4:30 PM  Sunday (8 hours)
​Initial Crosscut Certification, Thur & Fri - FULL
​Initial Power Saw Certification, Thur & Fri - FULL

Saw Certification classes are currently being wait listed. Contact ed.willson@comcast.net to get on the wait list.
101/102 Intro to Maintenance, Sat & Sun - FULL

101/102 Intro to Trail Maintenance classes are currently being wait listed. Contact ed.willson@comcast.net to get on the wait list.
COLA
CONC
CORK
COTA
C2C
DOD
GOATS
EEBCH
ECBCH
WCBCH
OETE
OETCO
OETMV
OETWV
OETR
OETSF
Obsidians
Chemeketans
Back Country Ski Patrol
Nordic Ski Club Willamette Chapter
Scorpions
Waldo Ultras
HCFV Winter Sports Volunteers
Great Old Broads for Wilderness
F.C.C.W

Intro to GPS
CPR Class
Wilderness First Aid
CPR Class
Chain Saw Maintenance
Clear this Choice
Trail Sign Installation
205 Tread Reconstruction
Roads to Trails Conversion (Day 1 of 2)
Clear this Choice
Invasive Weed ID & Pull
Wilderness First Aid
207 Campsite Eval & Decommission
300 Rock Retaining Walls
Roads to Trails Conversion (Day 2 of 2)
Clear this Choice
Vegetarian MealsMeals with Meat
I plan to attend Saturday Breakfast
I plan to attend Sunday Breakfast
I plan to attend Friday Dinner
I plan to attend Saturday Dinner
Intro to PCT Stewardship
CPR Class
Radio Communication
Clear this Choice
200 Trail Design, Thur & Fri - 3 open